# SDR CALA2023052401606

- Difficulty date: May 23, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 75,898 hours, 31,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 233891
- Condition: No Test
- Location: 13wl
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH EPSU BATTERY FAILD OPS CHECK PER STS N0292 REMOVED AND REPLACED 13WL EPSU BATTERY PER A320 AMM 33-51-38-000 -002-A/33-51-38-400-002-A. PERFORMED OP CHECK PER A320 AMM SUBTA SK 33-51-00-710-050-A. TESK OK. PER STS N0292
